# SDR IPXA2017061918391

- Difficulty date: June 18, 2017
- Submitted: June 21, 2017
- Operation: Air carrier
- Aircraft: N162UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 14,828 hours, 8,994 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Handle
- Condition: Missing
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR ASSIST HANDLE MISSING TOP PORTION.  INSTALLED A NEW TOP HANDLE IAW AMM 52-10-13-401.
